# SDR DALA2019012801847

- Difficulty date: January 27, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 52,082 hours, 36,072 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAP TEST INSPECTION PER SRM 57-53-01-1A PARA 2. B DELAMINATION OF 1.625" X 0.750" WAS FOUND AT DENT NR 1 LOCATED 22" OUTBD AND 5" T/E. IN REF JOB #70. NRC 00504: FORWARD MOVABLE OUTBD VANE WAS REPAIRED PER SRM 51-70-02-0G PARAGRAPH 15. A AND SRM 57-53-01-2R PROCEDURE 1 REPAIR 1 PARAGRAPH 4. (LP0921360)
